On polynomials in two projections

Research output: Contribution to journalArticle

Abstract

Conditions are established on a polynomial f in two variables under which the equality f(P1, P2) = 0 for two orthogonal projections P1, P2 is possible only if P1 and P2 commute.

Original languageEnglish (US)
Pages (from-to)154-158
Number of pages5
JournalElectronic Journal of Linear Algebra
Volume15
StatePublished - May 15 2006

Fingerprint

Orthogonal Projection
Commute
Equality
Projection
Polynomial

Keywords

  • Orthogonal projections
  • Polynomial equations

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On polynomials in two projections. / Spitkovsky, Ilya.

In: Electronic Journal of Linear Algebra, Vol. 15, 15.05.2006, p. 154-158.

Research output: Contribution to journalArticle

@article{4df2a496cbfd4168ae35be8462fc6976,
title = "On polynomials in two projections",
abstract = "Conditions are established on a polynomial f in two variables under which the equality f(P1, P2) = 0 for two orthogonal projections P1, P2 is possible only if P1 and P2 commute.",
keywords = "Orthogonal projections, Polynomial equations",
author = "Ilya Spitkovsky",
year = "2006",
month = "5",
day = "15",
language = "English (US)",
volume = "15",
pages = "154--158",
journal = "Electronic Journal of Linear Algebra",
issn = "1081-3810",
publisher = "International Linear Algebra Society",

}

TY - JOUR

T1 - On polynomials in two projections

AU - Spitkovsky, Ilya

PY - 2006/5/15

Y1 - 2006/5/15

N2 - Conditions are established on a polynomial f in two variables under which the equality f(P1, P2) = 0 for two orthogonal projections P1, P2 is possible only if P1 and P2 commute.

AB - Conditions are established on a polynomial f in two variables under which the equality f(P1, P2) = 0 for two orthogonal projections P1, P2 is possible only if P1 and P2 commute.

KW - Orthogonal projections

KW - Polynomial equations

UR - http://www.scopus.com/inward/record.url?scp=33646402328&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646402328&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33646402328

VL - 15

SP - 154

EP - 158

JO - Electronic Journal of Linear Algebra

JF - Electronic Journal of Linear Algebra

SN - 1081-3810

ER -